Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Fractional Derivative

Analytical Solution for the Fractional Partial Differential Equations by Adomian Decomposition and Modified Decomposition Method

Iman Isho Gorial

Engineering and Technology Journal, 2013, Volume 31, Issue 6, Pages 792-800

In this paper, analytical solution of the fractional partial differential equation has been presented. The algorithm for the analytical solution for this equation is based on Adomian's decomposition and modified decomposition method. The fractional derivative is described in Caputo's sense. The analytical method has been applied to solve a practical example and its results have been compared with exact solution.